# SDR UALA2013012200398

- Difficulty date: January 21, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 69,238 hours, 12,233 cycles
- Engine: Pwa PW4077
- System (JASC): 4997 · APU System Wiring
- Part: Circuit Card
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  APU STARTED THREE TIMES AT GATE WITH NO FAULTS AT THIS TIME.  CHECKED CHIP DETECTORS ALL LOOKED GOOD.  OIL FILTER BYPASS VALVE SWITCH LUBE CLUSTER CIRCUIT IS SHORTED.  INSTALLED APU.
